# SDR DLL14961490

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Engine: Rroyce RB211524B4
- System (JASC): 7603 · Power Lever
- Part: Teleflex Cable
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENG WOULD NOT REACH T/O EPR.  THROTTLE BINDIND AT MAX T/O PWR.  ABORTED T/O AT 80 KTS.  TELEFLEX CABLE BROKEN.  REPLACED CABLE, RAN ENG TO PWR PER PFHB.
